Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Came off pill to a pink discharge. Why are my breasts sore with headaches and dizziness?

hi i am on the pill but when i came off it for my bleed i had bright pink discharge , then it went dark brown with a bit of red this lasted 3 days but only appeared when i wiped, i did miss a couple of pills, i also am very tired have tingerling breasts, headaches and slight dizzyness so i do feel pregnant but i am a week over due a proper bleed and test saying negative, but i have also started taking pill again as if im not i dont want to be at risk, could i be pregnant or is it something else?anna
Asked On : Thu, 9 Aug 2012
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
hi,
thanks for choosing hcm,
as you are on pill ,the periods you get are due to withdrawl bleeding which may be in less volume and in pinkish or brownish in color
if you are not pregnant acc. to home pregnancy test
you may not be....so you can continue the pill
there may not be chances that you are pregnant but as you told you missed couple of pills
better to repeat your home pregnancy test
if still doubts persists,you can meet your doctor,get pregnancy test done or you can also go for ultrasound of abdomen
hope i answered your query
thank you
Answered: Thu, 9 Aug 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see one of the sign of pregnancy is u missed a period after that check by urine pregnancy test.see but ur on pills and after stop the pills u may get ur periods or symptoms described u it may be pre menstrual symptoms .or still u have doubt then go for urine pregnancy test.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Thu, 9 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor